# SDR UPS96806050

- Difficulty date: April 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N840UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46140
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corrosion
- Location: Fs 1540-1655
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR "C" CHECK MAINTENANCE REPORTED HEAVY CORROSION ON INNER DOUBLER, FS 1540-1655, LONGERONS 29R-31R.  REPLACED INNER DOUBLER PER SRM 51-1-21.
